Asymptotic stability of homogeneous solutions of incompressible stationary Navier-Stokes equations

Yan Yan Li, Xukai Yan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

It was proved by Karch and Pilarczyk that Landau solutions are asymptotically stable under any L2-perturbation. In our earlier work with L. Li, we have classified all (−1)-homogeneous axisymmetric no-swirl solutions of incompressible stationary Navier-Stokes equations in three dimension which are smooth on the unit sphere minus the south and north poles. In this paper, we study the asymptotic stability of the least singular solutions among these solutions other than Landau solutions, and prove that such solutions are asymptotically stable under any L2-perturbation.

Original languageEnglish (US)
Pages (from-to)226-245
Number of pages20
JournalJournal of Differential Equations
Volume297
DOIs
StatePublished - Oct 5 2021

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic stability of homogeneous solutions of incompressible stationary Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this